Expand icon Search icon File icon file Download

Items where Author is "Higgins, PM"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article | Book
Number of items: 6.

Article

Ahmad, I and Higgins, PM (2015) On the bandwidth of Mobius graphs. Bulletin of the Iranian Mathematical Society, 41 (3). pp. 545-550.

Catarino, P and Higgins, PM and Levi, I (2015) On inverse subsemigroups of the semigroup of orientation-preserving or orientation-reversing transformations. Algebra and Discrete Mathematics, 19 (2). pp. 162-171.

Higgins, PM and Alwan, S (2013) Languages that require full scanning of words to determine membership. Journal of Automata Languages and Combinatorics, 18 (2). pp. 71-96.

Descalço, L and Higgins, PM (2010) Generalized Green'S Equivalences on the Subsemigroups of the Bicyclic Monoid. Communications in Algebra, 38 (12). pp. 4597-4612. DOI https://doi.org/10.1080/00927870903432918

Book

Higgins, PM (2008) Nets, puzzles and postmen, an exploration of mathematical connections. Oxford University Press. ISBN 9780199218424

Higgins, PM (2008) Number Story, from Counting to Cryptography. Copernicus Press, Springer-Verlag. ISBN 9781848000001

This list was generated on Thu Jan 26 22:28:26 2023 GMT.